# SDR AALA202108109807

- Difficulty date: July 31, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725148400052
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING ACCESS PANEL 540FB HAS SURFACE CORROSION. REPLACED ACCESS PANEL.
